# SDR SWAA2020111629730

- Difficulty date: November 12, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 53,102 hours, 31,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100SWA
- Part serial: 46429
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT FWD EMERGENCY LIGHTS INOPERABLE.  REMOVED AND REPLACED RT FWD EMERGENCY LIGHT BATTERY PACK, PER AMM 33-51-06 POS/FWD TAG/N/A P/N OFF/ON D717-01-100SWA S/N OFF 46429 S/N ON 31733.
